# SDR AWXA200700265

- Difficulty date: January 26, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601179
- Part serial: 228
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING NR 1 SLAT LOWER SURFACE HAS 6 CRACKS, SS 291.75 - SS 300.5.  REPAIRED LEFT WING NR 1 SLAT LOWER SURFACE, SS 284.4 - SS 333.4 IAW B737-300 SRM 57-43-01.
